# SDR DXTA2010032304043

- Difficulty date: March 20, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 9,721 hours, 6,011 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREME FUEL SMELL COMING OUT OF WEMACS WHEN APU RUNNING WITH BLEED ON.  REPLACED LT AND RT COALESCER SOCKS IAW CHAPTER 12-10-01 750 MM.  LEAK AND OPS CHECKS GOOD.
